Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Recurrent Kidney stones every 10-15months.
Apr 3, 2011

I drink a gal. of water daily. No soda,coffee once a week and tea daily. Seldom red meats, eat chicken & Turkey. No sliced meats from deli. Whole grain/wheat bread and skim milk. I eat alot of veg's and greens. I enjoy fresh papaya,OJ,strawbeeries & bluberies/ras mixed with milk. Meds are Kaletra 1d/Truvada 1d, enalapril 20 mg 1d, metrolpolo 20 mg 1d, Vitamin Omega 3, A 10,000 units and a muti 1 d. Previous meds Crixivan 2 d and Zerit 20 mg 2 d, duration of 2 yrs.

Response from Dr. Holodniy

Although crixivan could cause kidney stones, the meds and diet you are on now wouldn't usually be associated with kidney stone formation. You haven't indicated whether you have consulted with a nephrologist or not. It's important to know what the stones are made of and whether you have any structural problems in your urinary tract system, so further testing and imaging would be indicated if not already done yet.



Previous
CD4/ Viral Load and Medication
Next
Smoking and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement